Bubblegum Bitch (omgitsmuggy) wrote in ed_ucate,
Bubblegum Bitch
omgitsmuggy
ed_ucate

[I was unable to find this specific question in the memories, but if it is there, feel free to point me to it and delte the post]


Is it possible to get amenorrhea DURING recovery?



I entered treatment for ED-NOS in late September. My committment to recovery is questionable, as it varies from day to day, or hour to hour. [For example, laxatives are twisting my stomach as I type]. I vacillate between "normal" eating without purging, heavy restriction, and normal eating with purging day by day.

I have gained weight - 10 pounds, actually, which scares the hell out of me.

My period is usually like clockwork. The seventh of every month. I haven't had sex since July, and my period has been regular since then. I was prescribed birth control but haven't started it because of the possible weight gain.

My period is now seven days late. I am bloated, even having cramps, but no period. My therapist says amenhorrea during recovery is possible, but rare. My nutritionist says it is not possible, and gave me a look that says she knows I haven't been working hard toard my "goal" of "health".


This is really freaking me out. And I was just hoping someone here might know something . . .?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 5 comments